# SDR AALA201902089008

- Difficulty date: January 10, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 60,178 hours, 22,465 cycles
- System (JASC): 5755 · Spoilers
- Part: Stop Pin
- Condition: Worn
- Location: Nr 4 Spoiler
- Component: Spoiler, Airbus
- Component part number: D57750021001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SPOILER CENTER HINGE BOLT STOP WAS WORN.  REPAIRED THE BOLT STOP IAW SRM 51-70-00-300-003.
